| Model Number |
471400-12 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the da vinci product with an alleged issue to perform failure analysis.A review of the provided image was performed by an intuitive surgical, inc.(isi) failure analysis engineer (fae).The following additional information was provided: the images show a long bipolar grasper with thermal damage between the grips.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the long bipolar grasper instrument stopped coagulating and started to smell burnt.The ceramic component at the tip of the instrument appears to have overheated.The procedure was completed with no reported injury.Isi followed up with the initial reporter and obtained the following additional information: no arcing was observed.The non-energy instrument did not come into contact with or collide with another activated energy instrument during the procedure.